Search our Database of Scientific Publications and Authors

I’m looking for a

    Details and Download Full Text PDF:
    Oral Asenapine overdose leading to Neuroleptic Malignant Syndrome (NMS).

    Asian J Psychiatr 2017 Dec 8;30:31-32. Epub 2017 Jul 8.
    Department of Psychiatry, Government TD Medical College, Alappuzha, Kerala, 688005, India. Electronic address:
    PDF Download - Full Text Link
    ( Please be advised that this article is hosted on an external website not affiliated with PubFacts.com)
    Source Status
    http://dx.doi.org/10.1016/j.ajp.2017.07.006DOI ListingPossible

    Similar Publications

    [Case report: Neuroleptic malignant syndrome and diagnostic difficulties].
    Encephale 2016 Jun 26;42(3):277-80. Epub 2016 Feb 26.
    Pôle Santé Publique, Pharmacovigilance, CHU Grenoble-Alpes, 38000 Grenoble, France.
    Background: Neuroleptic malignant syndrome (NMS) is an uncommon but potentially fatal adverse effect of neuroleptic drugs. It is commonly characterized by muscular rigidity, fever, altered mental status, and autonomic dysfunction. Emerging of NMS is possible with all neuroleptics, classic and atypical. Read More
    [Clozapine: a neuroleptic at risk of provoking neuroleptic malignant syndrome (NMS) or an alternative neuroleptic with positive NMS case histories?].
    Fortschr Neurol Psychiatr 1993 Jun;61(6):217-22
    Psychiatrische Klinik, Universität Würzburg.
    Clozapine is an atypical neuroleptic drug characterised by a striking lack of extrapyramidal side effects. Although these features would seem to make clozapin an unlikely agent for the induction of neuroleptic malignant syndrome (NMS), several putative clozapin-related cases of NMS have recently been reported. A reevaluation of these articles raised some doubts on the causal relationship between clozapin therapy and NMS in most cases. Read More
    Increased risk of occurrence of neuroleptic malignant syndrome on combined treatment with lithium and neuroleptic.
    Indian J Psychiatry 1997 Jul;39(3):251-5
    P. JOHN ALEXANDER, M.D., Associate Professor, Department of Psychiatry, Kasturba Medical College, Manipal 576 119, Karnataka.
    Whether there is an increased risk of occurrence of neuroleptic malignant syndrome (NMS) on combined treatment with lithium and neuroleptic is a controversial issue. Patients seen in a general psychiatry unit of a university hospital in India were prospectively screened for NMS over a 2 year period. Diagnosis of NMS was made on operational criteria and the details of treatment at the time of occurrence of NMS were collected systematically. Read More